Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 276, Number 3, Pages 532–535 (Mi dan46577)  

MATHEMATICS

Uniform quasistabilization of the solution of the Cauchy problem for a hyperbolic equation

A. K. Gushchin, V. P. Mikhailov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (495 kB)

Bibliographic databases:
UDC: 517.946
Presented: В. С. Владимиров
Received: 04.07.1983

Citation: A. K. Gushchin, V. P. Mikhailov, “Uniform quasistabilization of the solution of the Cauchy problem for a hyperbolic equation”, Dokl. Akad. Nauk SSSR, 276:3 (1984), 532–535

Citation in format AMSBIB
\Bibitem{GusMik84}
\by A.~K.~Gushchin, V.~P.~Mikhailov
\paper Uniform quasistabilization of the solution of the Cauchy problem for a hyperbolic equation
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 276
\issue 3
\pages 532--535
\mathnet{http://mi.mathnet.ru/dan46577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752420}
\zmath{https://zbmath.org/?q=an:0592.35081}


Linking options:
  • http://mi.mathnet.ru/eng/dan46577
  • http://mi.mathnet.ru/eng/dan/v276/i3/p532

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021